×

Found 2,426 Documents (Results 1–100)

Uniqueness and nonlinear stability of entire solutions in a parabolic-parabolic chemotaxis models with logistic source on bounded heterogeneous environments. arXiv:2401.09311

Preprint, arXiv:2401.09311 [math.AP] (2024).
BibTeX Cite
Full Text: arXiv

A note on value distribution of solutions of certain second order ODEs. (English) Zbl 1515.30080

Filipuk, Galina (ed.) et al., Recent trends in formal and analytic solutions of diff. equations. Virtual conference, University of Alcalá, Alcalá de Henares, Spain, June 28 – July 2, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 782, 21-35 (2023).
MSC:  30D35 34M05 34M55
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software